

American Cancer Society

Relay For Life of Pottstown

2012 Event Schedule *

	9:30-11:30 AM	RELAY TEAM SET-UP Block #1								
le 1	11:30-1:30 PM									
June	1:30-3:30 PM									
<u>ج</u> ا	3:30-5:30 PM RELAY TEAM SET-UP Block #4 5:30-7:30 PM RELAY TEAM SET-UP Block #5									
Friday,										
ᇤ										
	8:00 PM All Relay Participants must be off the Pottsgrove Athletic Facilities Relay Activities and Special Ever									
		Track and Main Stage	Main 1	Γent	Tent		BUS			
June 2, 2012	6:00 AM 7:00 AM	Relay Team Set Up	Relay Tean	n Set IIn	Relay Team Set Up					
	7:30 AM	Relay reall oct op	itelay real	т ост ор						
	8:00 AM 8:30 AM			Visit the TEAM SCRAPBOOK display in the Main Tent All Day	First Aid Camper 9:00 AM - 9:00 PM	Concession Stand Hours: 7 - 10 AM & 11 AM - 8:30 PM				
	9:00 AM		Survivor Check-							
	9:15 AM	Teams Assemble for Team Parade	In / Registration and Survivor Shirt Pick-Up							
	9:30 AM	Team Parade into								
	9:45 AM	Stadium								
	10:00 AM	Opening Ceremonies			Fill the Toyota Sienna with Supplies for HOPE	Relay Store 8:30-10:00 AM				
	10:15 AM	(Main Stage)								
	10:30 AM	,			LODGE	& 11:30 AM-8 PM				
	10:45 AM	Survivor Lap			All Day	11.30 Alvi-o Pivi	EA			
	11:00 AM	Caregiver Lap					G AR) PM			
	11:15 AM	Team Captain Lap					PARKING AR M - 10:30 PM			
	11:30 AM	Team Laps Begin	Survivor Reception in Main Tent		Luminaria Sales	FF-SITE PARKING AREA 7:30 AM - 10:30 PM				
	11:45 AM				o Aivi to o Pivi					
7	12:00 PM	Team Laps continue		T	at Luminaria Booth	RELAY WIDE BASKET RAFFLE at	FF.			
ırday,	12:15 PM			Delivery of cakes			JTTLE BUS FROM OI EVERY 30 MINUTES			
Saturd	12:30 PM		Michael Kropp - acoustic	Cake Contest Judging						
	12:45 PM		guitarist/singer		Visit Ringing Rocks	Special Event	BU 30			
	1:00 PM	Bark For Life Lap	Magically Amazing		Fire Company Trucks - All Day	Tent Noon - 6:00	LE :RY			
	1:15 PM		Ryan - magician		Saturday	PM	SHUTTLE EVERY			
	1:30 PM	Team Laps	Star & Remi Zumba		Bark Party		Ŗ			
	1:45 PM	continue	2nd Baptist Praise							
	2:00 PM	continu c	& Worship Team -	Tent Judging Contest	Links Against					
	2:15 PM		Christian Women Singers	Begins	Cancer Assembly behind Concession					
	2:30 PM	Start Luminaria Set-up	Dance One	Children's Hour						
	2:45 PM	Links Against Cancer Lap	Studios	Set-up						
	3:00 PM 3:30 PM		Children's Hour Activities							
	3:45 PM		Ciliuleii 5 Hour Activities							

		Track and Main Stage	Main Tent		Relay Activities and Special Event		BUS	
		Track and main otage	iviain Terit		Tent		200	
June 2, 2012	4:00 PM	Team Laps continue	Jane Barron's Dance Academy	Pantene Beautiful Lengths - Salon 22		Beautiful engths - Salon		
	4:30 PM		Rick Taylor - guitarist/singer			Ringing Rocks Noisemakers		
	5:00 PM	Dylan Andre - Singer/Songwriter				Spaghetti Dinner @ High	REA	
	5:30 PM	Team Laps continue until Luminaria Ceremony begins	J D Malone - folk/rock music	Tent Ballots due 5:30 PM		School Cafeteria 4-7 PM	SHUTTLE BUS FROM OFF-SITE PARKING AREA EVERY 30 MINUTES 7:30 AM - 10:30 PM	
	6:00 PM		Owen J Roberts Jazz Band	Tent Contest Winners Announced	Every Dogs Dream Bone Drop			
	6:30 PM	Dance Lap					.SI 30	
lay, J	7:00 PM	Miss Relay Contest (Main Stage)					M OFF.	
Saturday,	7:30 PM	Celebrate, Remember, Fight Back (Main Stage)					HUTTLE BUS FROM EVERY 30 MINUTES	
S	8:00 PM	Personal Luminaria Lighting					-E BL Y 30 I	
	8:30 PM	All Teams - General					HUTTI EVER	
	8:45 PM	Luminaria Lighting						
	9:00 PM	Luminaria Caramany (Main Cara) 9 Silant Lan						
	9:30 PM 10:00 PM							
	10:30 PM		Pizza with the Coventry Cure Company - \$1 donation per slice Bingo Ice Cream Social with the			Luminaria		
	10:45 PM							
	11:00 PM	Team Laps Resume				Reflective Garden		
	12:00 AM 1:00 AM	until Closing						
	2:00 AM	Ceremony				All Night		
12	2:15 AM		Canaries For Life - \$2 donation prepaid					
201	3:00 AM	DEADLINE to Pick-Up	Movie Marathon 2:00 - 6:00 Sunrise Service				_	
3, ;	4:00 AM	Personal Luminarias 6:00						
	5:00 AM 6:00 AM	Luminaria Clean-Up						
June	6:00 AM	Begins						
7	7:00 AM					Sunday		
	7:30 AM		High St	Yoga		Concession		
Sunday,	8:00 AM		2013 Relay T		Feam Registration Hours 6:30 - 9 AM		Shuttles every 30 mins 8:30am - 11am	
Ľ	9:00 AM			Teams Pick	Up Unsold items from	Relay Store	s ev 8:3	
Su	9:30 AM						ttles nins n	
	10:00 AM	Closing Ceremony						
	11:00 AM 12:00 PM 1:00 PM	Clean-Up						
	2:00 PM							
	* COURD US OF THE CHANGE WITHOUT NOTICE							

^{*} SCHEDULE SUBJECT TO CHANGE WITHOUT NOTICE

Rev 0.0 - May 15, 2012

gwh

SHUTTLE INFORMATION

Shuttles will run from Lower Pottsgrove Elementary School at 193 Buchert Road every 30 minutes:
Saturday 7:30 AM - 10:30 PM (or until needed)
Sunday 8:30 AM - 11:00 AM

Shuttles are not wheelchair accessible (you may drop off passenger and wheelchair at Relay Gate).